# SDR UIEA2025031300323

- Difficulty date: March 12, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N704GT
- Make and model: Boeing 777F1H
- Aircraft serial: 35606
- Aircraft time: 68,177 hours, 10,615 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller Tray
- Part number: 77F20241
- Part serial: 1431353
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NHA= 77F2024-1 X2 EA. CORROSION - M/D CGO ROLLER TRAY ASSY BASE CORROSION 2 EA AT STA 1680 R/H.( 1. REPLACED M/D CGO ROLLER TRAY ASSY IAW AMM 25-58-01-400-801 REV 102 & AMM 25-58-01-000-801 REV 102. (SN: 1431353 & TLS31058). 2. JOB COMPLETED AND CONDITION CHECK NORMAL. )
